# SDR CA110126005

- Difficulty date: January 23, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 10,716 hours
- Engine: Ge CFM567B24
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Part number: 637461
- Condition: Out Of Adjust
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT ABANDONED TAKEOFF DUE TO SPEEDBRAKE DO NOT ARM INDICATION. DO NOT ARM ILLUMINATED AT 50 KTS. TAKEOFF ROLL ABANDONED, NO HIGH ENERGY STOP INSPECTION REQUIRED BUT WILL BE ADDRESSED AS SUCH IN LOG BOOK. FIM BEING CARRIED OUT. ALSO HAD REVERSER LIGHT ON DUE TO TR NOT BEING FULLY DEPLOYED PRIOR TO STOWING DUE TO SHORT RTO DURATION. MELS APPLIED TO SPEEDBRAKE AND LOAD ALLEVIATION SYSTEMS.  PILOT SNAG NR F36367 DEFECT DESCRIPTION ABANDONED T/O DUE TO "SPEED BRAKE DO NOT ARM" LIGHT ON AT 50 KNTS. BRAKES APPLIED MANUALLY AT 15 KNTS. RESOLUTION DESCRIPTION INFORMATION NOTED BY MAINTENANCE. PER MM 05-51-07, HIGH ENERGY STOP INSPECTION NOT REQUIRED DUE TO LACK OF HARD BRAKING OR EXCESSIVE SPEED. REFER TO LOG PAGE NR F36369 FOR "SPEED BRAKE DO NOT ARM" DEFECT CARRIED FORWARD.   MAINT SNAG NR F36369   DEFECT DESCRIPTION CARRIED FORWARD FROM LOG PAGE F36367, "SPEED BRAKE DO NOT ARM" LIGHT CAME ON AT 50KTS ON T/O. RESOLUTION DESCRIPTION SPEEDBRAKE ARMED SWITCH FOUND OUT OF ADJUSTMENT. SPEED BRAKE ARMED SWITCH ADJUSTED IAW AMM 27-62-34 SPEEDBRAKE THROTTLE TEST COMPLETED IAW AMM 27-62-00 MDDR 26068 CLEARED.
